# SDR 95FDEA01888

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636FE
- Make and model: Boeing 747245F
- Aircraft serial: 21764
- Engine: Pwa JT9D70A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 7551501
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT SHUTDOWN NR 2 ENGINE, ENGINE NOT RESPONDING TO THROTTLE MOVEMENT AT FL 370 IAS 250 (ATC REQ) NO TURB, ENG WAS RESTARTED AT FL 290, DESCENT AND APPROACH NORMAL.  REMOVED AND REPLACED TT2 SENSOR AS PER MM 73-21-04, PG 401, RAN ENG, OPS CHECKS GOOD.  ENG RESPONDED TO THROTTLE MOVEMENTS SMOOTHLY.
